# SDR REXA2016051100808

- Difficulty date: May 11, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 19,538 hours, 12,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9, FS 379 IS CORRODED.  PERFORMED CUT OUT OF CORRODED SEAT TRACK AT FS 379, LBL 9.0.  REMOVED & INSTALLED NEW SECTION OF TRACK.  WORK PERFORMED IAW REO 670-53-00-074 REV A DATED 2009 03 05, REO 670-53-00-343 REV M DATED 2015 10 19, SRM TASKS 53-00-49-000-801 CONFIG A07 & 53-00-49-400-801 CONF A07.
